Pain while urinating on Viread
Feb 2, 2003
I recently started Viread and noticed my urine was very yellow,and also experienced some pain while urinating. Is this one of the side effects.
Response from Dr. Boyle
It's not one of the side effects that has been reported. If it recurs it is not likely to be related to the Viread and you should see your doctor for an evaluation since you may have a urinary tract infection.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.